Convergence rates for lacunary trigonometric interpolation

A. S. Cavarotta, C. R. Selvaraj

Research output: Contribution to journalArticlepeer-review

Abstract

Conditions for the solvability of lacunary trigonometric interpolation have been given by Cavaretta, Sharma, and Varga. When these conditions are satisfied, linear operators are defined on the space of continuous periodic functions. In this paper, the saturation rate and class of many of these operators is determined.

Original languageEnglish (US)
Pages (from-to)25-38
Number of pages14
JournalApproximation Theory and its Applications
Volume5
Issue number2
DOIs
StatePublished - Jun 1 1989

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Convergence rates for lacunary trigonometric interpolation'. Together they form a unique fingerprint.

Cite this